Classes of systems of three differential equations that do not have solutions with indeterminate components
Differencialʹnye uravneniâ, Tome 18 (1982) no. 5, pp. 892-894
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1982_18_5_a22,
author = {Yu. I. Dezhurko and S. G. Kondratenya},
title = {Classes of systems of three differential equations that do not have solutions with indeterminate components},
journal = {Differencialʹnye uravneni\^a},
pages = {892--894},
year = {1982},
volume = {18},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1982_18_5_a22/}
}
TY - JOUR AU - Yu. I. Dezhurko AU - S. G. Kondratenya TI - Classes of systems of three differential equations that do not have solutions with indeterminate components JO - Differencialʹnye uravneniâ PY - 1982 SP - 892 EP - 894 VL - 18 IS - 5 UR - http://geodesic.mathdoc.fr/item/DE_1982_18_5_a22/ LA - ru ID - DE_1982_18_5_a22 ER -
%0 Journal Article %A Yu. I. Dezhurko %A S. G. Kondratenya %T Classes of systems of three differential equations that do not have solutions with indeterminate components %J Differencialʹnye uravneniâ %D 1982 %P 892-894 %V 18 %N 5 %U http://geodesic.mathdoc.fr/item/DE_1982_18_5_a22/ %G ru %F DE_1982_18_5_a22
Yu. I. Dezhurko; S. G. Kondratenya. Classes of systems of three differential equations that do not have solutions with indeterminate components. Differencialʹnye uravneniâ, Tome 18 (1982) no. 5, pp. 892-894. http://geodesic.mathdoc.fr/item/DE_1982_18_5_a22/